U.S. doctors online nowAsk doctors free
New York, NY
A 50-year-old female asked:

Use systane ultra several times a day and on eyedrop antibiotic tobramycin dexameth. can drops go into your sinus affect nasal and give a bad taste? sinuses are draining due to excessive tearing from eye issue?

1 doctor answer2 doctors weighed in
Dr. Gurmukh Singh
Pathology 50 years experience
Naso-Lacrymal duct: The eye fluids normally drain into the nose through the nasolacrymal duct that starts at the inner end of the eye and drains into the nose. From the nose it can drain into the throat. So any drops added into the eye can affect the nasal mucosa and be tasted by reaching the throat. It would be prudent to see a doctor for a more effective treatment for the eye issue. Wish you good health!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 8, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.